# SDR WRLA95013

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, 'APU DOOR OPEN' LIGHT ILLUMINATED WHEN FLIGHT CREW ATTEMPTED APU SHUT DOWN.  CAPTAIN ELECTED TO RETURN TO GATE.  AFTER RETURN TO GATE AND SHUT DOWN OF NR 1 AND NR 3 ENGINE, APU DOOR CLOSED AND LIGHT EXTINGUISHED.  MAINTENANCE PERSONNEL RECYCLED APU DOOR.  OPS CHECK OKAY.  AIRCRAFT RETURNED TO SERVICE.  (X)
